Translator Disclaimer
May 2017 Nonsimplicity of certain universal C*-algebras
Marcel de Jeu, Rachid El Harti, Paulo R. Pinto
Ann. Funct. Anal. 8(2): 211-214 (May 2017). DOI: 10.1215/20088752-3802751

Abstract

Given n2, zijT such that zij=z¯ji for 1i,jn and zii=1 for 1in, and integers p1,,pn1, we show that the universal C*-algebra generated by unitaries u1,,un such that uipiujpj=zijujpjuipi for 1i,jn is not simple if at least one exponent pi is at least two. We indicate how the method of proof by “working with various quotients” can be used to establish nonsimplicity of universal C*-algebras in other cases.

Citation

Download Citation

Marcel de Jeu. Rachid El Harti. Paulo R. Pinto. "Nonsimplicity of certain universal C*-algebras." Ann. Funct. Anal. 8 (2) 211 - 214, May 2017. https://doi.org/10.1215/20088752-3802751

Information

Received: 15 April 2016; Accepted: 21 August 2016; Published: May 2017
First available in Project Euclid: 31 January 2017

zbMATH: 1371.46045
MathSciNet: MR3603776
Digital Object Identifier: 10.1215/20088752-3802751

Subjects:
Primary: 46L99
Secondary: 22D25

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top